# SDR CALA2025102710567

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 60,731 hours, 22,053 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963160
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECONOMY PASSENGER SEAT EMERGENCY PATH LIGHTING (EPL) INSPECTION.  SEATS 32 ABC EMERGENCY PATH LIGHT INOP REQUST TO DEFER SEAT 32ABC REF MEL 3319E. ALL SPEC NOTES FOR EMERG LIGHT ARE OPERABLE.  INSTALLED PLACARD, REPLACED EPL SEAT HARNESS IAW IFM 25-22-55, OPS CHECK GOOD. PLACARD REMOVED.
